# SDR SDR0701

- Difficulty date: January 23, 2007
- Submitted: February 15, 2007
- Operation: General aviation
- Aircraft: N254GA
- Make and model: Gulstm GIV
- Aircraft serial: 1032
- Aircraft time: 11,823 hours, 5,000 cycles
- Engine: Rroyce TAY6108
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 1159B2156227
- Condition: Cracked
- Location: Bs 793
- Part time: 11,823 hours, 5,000 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5000 LANDING FS793 BULKHEAD CAP ANGLE NDT INSPECTION, DETECTED A 1.25 INCH LONG CRACK IN RT BULKHEAD CAP ANGLE. MANUFACTURER HAS RECOMMENDED REPLACEMENT OF LT AND RT FS793 BULKHEAD CAP ANGLES.
